# SDR 2003FA0000523

- Difficulty date: May 21, 2003
- Submitted: May 21, 2003
- Operation: General aviation
- Aircraft: N64551
- Make and model: Cessna 172P
- Aircraft serial: 17275577
- Aircraft time: 1,494 hours
- Engine: Lyc IO320*
- Engine time: 1,494 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 1,494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD FOUND CRACKED FROM UPPER TO LOWER SPARK PLUG HOLES. BEING FOWARDED FOR MECHANIC AS FAX NUMBER DOES NOT WORK AT AFS-640. POC J. SHAPIRO 201-556-6600 EXT 230.
